Verblunsky parameters and linear spectral transformations

e-Archivo Repository

Show simple item record Garza, Luis Marcellán Español, Francisco José 2009-12-02T10:38:17Z 2009-12-02T10:38:17Z 2009-03
dc.identifier.bibliographicCitation Methods and Applications of Analysis, 2009, vol. 16, n. 1, p. 69-86
dc.identifier.issn 1073-2772
dc.description 18 pages, no figures.-- MSC2000 codes: 42C05.
dc.description.abstract In this paper we analyze the behavior of Verblunsky parameters for hermitian linear functionals deduced from canonical linear spectral transformations of a quasi-definite hermitian linear functional. Some illustrative examples are studied.
dc.description.sponsorship The work of the first author has been supported by a grant of Universidad Autónoma de Tamaulipas. The work of the second author has been supported by Dirección General de Investigación, Ministerio de Educación y Ciencia of Spain, grant MTM06-13000-C03-02. Both authors have been supported by project CCG07-UC3M/ESP-3339 with the financial support of Comunidad de Madrid-Universidad Carlos III de Madrid.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher International Press
dc.rights © International Press
dc.subject.other Quasi-definite hermitian linear functionals
dc.subject.other Orthogonal polynomials
dc.subject.other Christoffel transformation
dc.subject.other Uvarov transformation
dc.subject.other Geronimus transformation
dc.subject.other Verblunsky parameters
dc.title Verblunsky parameters and linear spectral transformations
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record